The soldier who was seriously ill after being vaccinated with AstraZeneca dies

The Cape of Land Army FPB, 35, died this morning at the Navarra University Clinic, where he had been admitted in serious condition for days after being vaccinated with AstraZeneca. Despite the fact that Navarra confirmed the death this Friday, the Army assures that the death took place at dawn this Saturday.

The military man, stationed in the America 66 Infantry Regiment, was vaccinated against Covid-19 on April 7 along with the rest of his unit and immediately afterwards began to feel ill. Days later, on the 21st, he fainted when he was at home and was transferred to the hospital, where he remained admitted in serious condition until his death this Saturday.

The Army has reported that the corporal’s family has donated their organs and their priority is “to support their family in everything they need and to accompany them in these difficult times for everyone.”

Corporal FPB had joined the Army in 2015 and practically his entire military life spent in mountain units, and these last three years in the America 66 Regiment. He was in possession of the Military Merit Cross with a white badge.

Disclaimer: If you need to update/edit/remove this news or article then please contact our support team Learn more

Leave a Reply